Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Matthew S Junge    :chronological  alphabetical  combined listing:

%% Papers Published   
@article{fds335538,
   Author = {Johnson, T and Junge, M},
   Title = {Stochastic orders and the frog model},
   Journal = {Annales De L'Institut Henri Poincaré, Probabilités Et
             Statistiques},
   Volume = {54},
   Number = {2},
   Pages = {1013-1030},
   Year = {2018},
   Month = {May},
   url = {http://dx.doi.org/10.1214/17-AIHP830},
   Doi = {10.1214/17-AIHP830},
   Key = {fds335538}
}

@article{fds329100,
   Author = {Hoffman, C and Johnson, T and Junge, M},
   Title = {Recurrence and transience for the frog model on
             trees},
   Journal = {The Annals of Probability},
   Volume = {45},
   Number = {5},
   Pages = {2826-2854},
   Year = {2017},
   Month = {September},
   url = {http://dx.doi.org/10.1214/16-AOP1125},
   Doi = {10.1214/16-AOP1125},
   Key = {fds329100}
}

@article{fds325463,
   Author = {Hoffman, C and Johnson, T and Junge, M},
   Title = {From transience to recurrence with Poisson tree
             frogs},
   Journal = {The Annals of Applied Probability},
   Volume = {26},
   Number = {3},
   Pages = {1620-1635},
   Year = {2016},
   Month = {June},
   url = {http://dx.doi.org/10.1214/15-AAP1127},
   Doi = {10.1214/15-AAP1127},
   Key = {fds325463}
}

@article{fds325464,
   Author = {Benjamini, I and Foxall, E and Gurel-Gurevich, O and Junge, M and Kesten, H},
   Title = {Site recurrence for coalescing random walk},
   Journal = {Electronic Communications in Probability},
   Volume = {21},
   Year = {2016},
   url = {http://dx.doi.org/10.1214/16-ECP5},
   Doi = {10.1214/16-ECP5},
   Key = {fds325464}
}

@article{fds325465,
   Author = {Johnson, T and Junge, M},
   Title = {The critical density for the frog model is the degree of the
             tree},
   Journal = {Electronic Communications in Probability},
   Volume = {21},
   Year = {2016},
   url = {http://dx.doi.org/10.1214/16-ECP29},
   Doi = {10.1214/16-ECP29},
   Key = {fds325465}
}

@article{fds325466,
   Author = {Junge, M},
   Title = {Choices, intervals and equidistribution},
   Journal = {Electronic Journal of Probability},
   Volume = {20},
   Year = {2015},
   url = {http://dx.doi.org/10.1214/EJP.v20-4191},
   Doi = {10.1214/EJP.v20-4191},
   Key = {fds325466}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320